Journal
Journal for Research in Mathematics Education

Publications Found: 13 · Show All Abstracts · Highlight Matches

Steffe L. P. & D’Ambrosio B. (1995) Toward a working model of constructivist teaching: A reaction to Simon. Journal for Research in Mathematics Education 26: 146–159. Fulltext at https://cepa.info/2105
Steffe L. P. & Kieren T. (1994) Radical constructivism and mathematics education. Journal for Research in Mathematics Education 25(6): 711–733. Fulltext at https://cepa.info/2102
Steffe L. P. & Thompson P. W. (2000) Interaction or intersubjectivity? A reply to Lerman. Journal for Research in Mathematics Education 31(2): 191–209. Fulltext at https://cepa.info/2109
Export result page as: CF Format · APA · BibTex · EndNote · Harvard · MLA · Nature · RIS · Science
Page 1 2